Document Type

Article

Publication Date

2013

Abstract

A notion of compactness in the bilinear setting is explored. Moreover, commutators of bilinear Caldeŕon-Zygmund operators and multiplication by functions in a certain subspace of the space of functions of bounded mean oscillations are shown to be compact.

Publication Title

Proceedings of the American Mathematical Society

Volume

141

Issue

10

First Page

3609

Last Page

3621

Required Publisher's Statement

First published in Proceedings of the American Mathematical Society in volume 141, number 10; 2013, published by the American Mathematical Society

Comments

This version is the author's post print.

Included in

Mathematics Commons

Share

COinS